Friday, December 28, 2012

Cumulative Chemo

I had this beautiful blog ready to post, except that I still need to type it. And after visiting with my oncologist today I won't be because:

My body is feeling the cumulative affects of chemotherapy which manifests itself in these ways:
  • My hands ache as if I had arthritis - from my wrists to my fingertips.
  • My fingertips are numb and my nails ache, and I should begin losing those nails any time. Meaning it hurts to type, with flat fingers or fingertips.
  • I am still anemic, although "better" than last time. 2 weeks ago I was at 28, today I was at 30. Normal for a woman is 38, and blood transfusion worthy is 25. 
  • I must be careful going up and down stairs, getting up from a seated position or bending down and then standing up quickly - lightheadedness, dizzyness, and watch for seizures! 
  • Chemo brain is real - I have a hard time remembering, coming up with the correct words, and thinking clearly. 
  • I am shaky, unsteady, and weak - I now have driving restrictions! 
  • I could sleep all day and still be exhausted at bedtime. 
  • I have heartburn/reflux which may be causing an ulcer (oh, we have meds for that). 
  • My vision is mildly blurry. 
  • Chemo #7, due on January 2, may be postponed a week if my hands don't heal. 
Prayers and positive energy, please. And now I'm off to sleep, already missed my morning nap! 



No comments:

Post a Comment